RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 44, Issue 1  


On the boundedness of the Iwasawa invariant
V. A. Babaitsev
3
A metric theorem on the simultaneous approximation of a zero by the values of integral polynomials
V. I. Bernik
24
On geometric properties of the boundary of a domain of holomorphy
S. N. Bychkov
46
On the zeros of some Dirichlet series lying on the critical line
S. M. Voronin
63
On the approximation of $x^\alpha$ by rational functions
N. S. Vyacheslavov
92
Rational $G$-surfaces
M. Kh. Gizatullin
110
An estimate of the measure of the set of planes almost tangent to a compactum with bounded variations
G. Yu. Zaitsev
145
A certain property of solutions of parabolic equations with measurable coefficients
N. V. Krylov, M. V. Safonov
161
On differential irreducibility of a class of differential equations
V. Kh. Salikhov
176
Excesses of systems of exponential functions
A. M. Sedletskii
203
A four-dimensional bundle of quadrics, and a monad
A. S. Tikhomirov
219
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019